# SDR DALA2017111308061

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 78,146 hours, 59,802 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP A, ON THE RIGHT ENGINE ILLUMINATED WITH NO FIRE WARNING.  LOOP B OPS CHECKED GOOD.   INSPECTED THE FIRE LOOP ELEMENTS AND CONNECTIONS. NO PROBLEMS NOTED. OPS CHECKED THE RT ENGINE FIRE LOOP A,  CHECKED NORMAL IAW AMM 26-10-00.  NO 30 DAY HISTORY.   OK FOR SERVICE.
